# SDR RAIA00407002

- Difficulty date: July 5, 2004
- Submitted: July 14, 2004
- Operation: Air carrier
- Aircraft: N813HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 13,394 hours, 13,498 cycles
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Computer
- Condition: Malfunctioned
- Location: Nr 2 Ahrs
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

5752 - STL - AHRS NR 2 FAIL.  MAINTENANCE RE-RACKED NR 2 AHRS AND OPS CHECKED GOOD.
